Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 20, 2011Dawson County, Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2011, 7:44 PM EDT for Dawson County, Forsyth County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2011, 7:44 PM EDT (23:44 UTC)
Expired
Jul 20, 2011, 8:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

Counties Dawson County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2211 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WWUS82 KFFC 202344
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT WED JUL 20 2011

GAZ013-014-021-022-210015-
744 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PICKENS...
CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 815 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTH AT 15
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH
COUNTIES...INCLUDING AREAS AROUND DAWSONVILLE...MCKEE...JUNO...
MARBLEHILL...SILVER CITY...HOLLIS LATHEM RESERVOIR...REAVIS
MOUNTAIN...MATT...HIGHTOWER...BALL GROUND...CUMMING...DUCKTOWN...FREE
HOME AND LATHEMTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3446 8409 3420 8413 3426 8443 3451 8430
TIME...MOT...LOC 2344Z 016DEG 12KT 3440 8422

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:44 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 20, 7:44 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT WED JUL 20 2011

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
/ISSUED AT 339 PM EDT WED JUL 20 2011/
MODELS CONTINUE TO SHOW THE SURFACE TROUGH AND WEAK IMPULSES
SKIRTING ACROSS THE TENNESSEE VALLEY-NORTH GEORGIA AREA REMAINING
THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE COUNTY WARNING AREA THROUGH THE PERIOD. IMPULSE MOVING
ACROSS THE AREA HAS ENHANCED CONVECTIVE DEVELOPMENT...ESPECIALLY
ACROSS THE NORTHERN HALF OF OUR AREA THIS AFTERNOON AND WILL
CONTINUE TO SHOW HIGHEST POPS THERE INTO THE EVENING. SUSPECT WE
WILL SEE MUCH OF THE ACTIVITY BEGIN TO DIE DOWN AFTER SUNSET... BUT
MODELS HINTING AT SOME LINGERING MOISTURE OVER THE EXTREME NORTH
WELL AFTER MIDNIGHT. SHOULD SEE SHOWERS AND THUNDERSTORMS DEVELOP
AGAIN THURSDAY AND FRIDAY WITH THE TROUGH IN THE AREA AND SOME WEAK
UPPER SUPPORT...THOUGH COVERAGE MAY NOT BE AS GOOD AS TODAY. BEST
CHANCES CONTINUING OVER THE NORTH WHERE BETTER UPPER SUPPORT NOTED.
HOT TEMPERATURES CONTINUING AND COULD SEE HEAT INDICES APPROACH
ADVISORY CRITERIA...ESPECIALLY OVER EAST CENTRAL GEORGIA THURSDAY
AND FRIDAY AFTERNOON. WILL NOT ISSUE AN ADVISORY NOW...BUT WITH
LATER SHIFTS WILL NEED TO TAKE A CLOSE LOOK.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
/ISSUED AT 339 PM EDT WED JUL 20 2011/
LATEST GFS RUN CONTINUE TO SHOW AN UPPER RIDGE DOMINATING NORTH
AND CENTRAL GEORGIA THROUGH THE WEEKEND BEFORE BEGINNING TO WEAKEN
A BIT EARLY NEXT WEEK AS AN UPPER TROUGH DEEPENS OVER NEW ENGLAND
AND A COLD FRONT DRIFTS SOUTHWARD FROM THE OHIO VALLEY. GFS STILL
TRYING TO BRING THE FRONT INTO OUR AREA TUESDAY/WEDNESDAY TIME
FRAME. CURRENT FORECAST WITH CHANCE POPS STILL LOOK OK...BUT IF
LATER RUNS SUPPORT IT HIGHER POPS MAY BE NEEDED TUESDAY AND
WEDNESDAY WITH THE FRONT POSSIBLY IN THE AREA.

&&

.AVIATION...
00Z UPDATE...
EVENING CONVECTION WILL CONTINUE TO DIMINISH...ALTHOUGH A STRAY
SHOWER OR TWO MAY DEVELOP ANYWHERE/ANYTIME TONIGHT... WILL KEEP TAFS
CONVECTIVE FREE OVERNIGHT. MOIST AIRMASS WITH OVER 2.0 INCH PW'S...
COUPLED WITH AN ACTIVE NORTHERLY FLOW ALOFT SUGGESTS ANOTHER ROUND
OF SCT TSTMS ON THU. HAVE ADDED CB TO TAFS AT 19Z THU. THE MOIST
GROUND AND LIGHT WINDS WILL RESULT IN BRIEF MVFR VSBY'S EARLY THU
MORNING FOR MOST SITES...BUT ATL SHOULD STAY ABOVE 4SM. OTHERWISE...
VFR CONDITIONS WITH W-SW WINDS BELOW 10 KTS WILL PREVAIL ON THU.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
PREFERRED HIGHER POP NAM OVER GFS FOR THU AFTN.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  98  74  96 /  30  30  30  30
ATLANTA         75  94  76  93 /  30  30  30  30
BLAIRSVILLE     70  89  71  87 /  30  40  30  30
CARTERSVILLE    70  95  72  93 /  30  40  30  30
COLUMBUS        74  95  74  95 /  30  30  30  20
GAINESVILLE     73  95  75  94 /  30  30  30  30
MACON           74  97  74  96 /  20  30  30  20
ROME            73  96  73  93 /  30  40  30  30
PEACHTREE CITY  71  93  72  92 /  30  30  30  20
VIDALIA         76  97  76  96 /  20  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Jul 20, 4:59 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT WED JUL 20 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 AM EDT WED JUL 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND
EVENING. ALSO...HEAT INDEX VALUES OF 100 TO 105 ACROSS MUCH OF
NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
AT THE SURFACE...WEAK HIGH PRESSURE WILL REMAIN STATIONARY OVER
EASTERN TENNESSEE WHILE A TROUGH OF LOW PRESSURE WILL EXTEND FROM
CENTRAL NORTH CAROLINA INTO NORTH GEORGIA. WEAK UPPER LEVEL
DISTURBANCES WILL MOVE ACROSS THE REGION THROUGH TONIGHT AND THIS
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY RAIN...MAINLY THIS AFTERNOON AND
EVENING.

.OTHER HAZARDS...
HEAT INDEX VALUES WILL INCREASE TO 100 TO 105 DEGREES OVER MUCH OF
THE REGION THIS AFTERNOON.

.DISCUSSION...
THE ATMOSPHERE WILL REMAIN MARGINALLY UNSTABLE THROUGH TONIGHT.
LINGERING OUTFLOW BOUNDARIES FROM TUESDAYS CONVECTION WILL BE THE
MAIN FOCAL POINTS FOR THUNDERSTORM INITIATION WHICH COULD BE JUST
ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. AS TEMPERATURES
RISE INTO THE 90S THIS AFTERNOON...CAPES WILL INCREASE TO OVER
2000 WHICH COULD BE ENOUGH TO PRODUCE A FEW STRONG THUNDERSTORMS
WITH GUSTY WINDS AND HEAVY RAIN. SEVERE THUNDERSTORMS ARE NOT
EXPECTED THROUGH TONIGHT.

THE HEAT WILL CONTINUE TODAY WITH TEMPERATURES RISING INTO THE MID
AND UPPER 90S ACROSS NORTH AND CENTRAL GEORGIA. DEWPOINTS WILL
REMAIN IN THE LOWER 70S AND THIS WILL PRODUCE HEAT INDEX VALUES IN
THE 100 TO 105 DEGREE RANGE. THE ONLY AREA ESCAPING THE HEAT WILL
BE THE NORTHEAST MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 20, 4:44 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED JUL 20 2011

GAZ019-020-030-031-041-202130-
444 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
BARTOW...FLOYD AND HARALSON COUNTIES UNTIL 530 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR COOSA TO NORTH OF
BUCHANAN...MOVING WEST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UNION...YORKVILLE...EUBANK LAKE...BREMEN...WACO...BUCHANAN...
DRAKETOWN...FELTON...ANTIOCH...SENEY...FISH CREEK...VAN WERT...
ROCKMART...ARAGON AND CEDARTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK...PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES CAN BE EXPECTED ACROSS
POLK...PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3429 8547 3428 8539 3438 8533 3443 8518
      3458 8511 3459 8508 3455 8506 3454 8509
      3446 8511 3440 8509 3439 8496 3441 8465
      3408 8466 3408 8473 3403 8474 3379 8473
      3377 8489 3381 8504 3372 8506 3365 8533
TIME...MOT...LOC 2042Z 076DEG 29KT 3425 8537 3387 8522
          3354 8535
Special weather statement, Jul 20, 5:13 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED JUL 20 2011

GAZ059-202145-
513 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JASPER
COUNTY UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...MOVING WEST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JASPER COUNTY...INCLUDING AREAS AROUND PIEDMONT...HILLSBORO...
ADGATEVILLE...MONTICELLO...CALVIN...MCELHENEYS CROSSROADS AND TURTLE
COVE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3317 8360 3319 8381 3320 8383 3321 8383
      3325 8381 3327 8383 3333 8384 3334 8386
      3337 8386 3340 8383 3341 8385 3342 8380
      3335 8355
TIME...MOT...LOC 2113Z 102DEG 10KT 3328 8368
Special weather statement, Jul 20, 5:38 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED JUL 20 2011

GAZ048-049-059-202215-
538 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 615 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FARRAR...MOVING WEST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS NEWTON...MORGAN AND JASPER COUNTIES...
INCLUDING AREAS AROUND REESE...CALVIN...FARRAR...SHADY DALE...
NEWBORN...EUDORA...MANSFIELD...NORTH ALCOVY...BRICK STORE...ROCKY
PLAINS...STARRSVILLE...STEWART...PORTERDALE...OXFORD AND COVINGTON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3334 8357 3338 8387 3342 8391 3349 8395
      3368 8387 3351 8350
TIME...MOT...LOC 2138Z 104DEG 9KT 3346 8368
Local storm report, Jul 20, 6:06 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     HADDOCK                 33.03N 83.43W
07/20/2011                   JONES              GA   911 CALL CENTER

            1 POWER LINE DOWN

&&

SLAMBACK
Special weather statement, Jul 20, 7:09 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT WED JUL 20 2011

GAZ013>015-202345-
709 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
LUMPKIN AND DAWSON COUNTIES UNTIL 745 PM EDT...

AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAUSETT LAKE...AND MOVING SOUTHWEST AT 20
MPH.

WIND GUSTS OF 40 MPH...PEA SIZED HAIL AND FREQUENT LIGHTNING CAN BE
EXPECTED AS THIS STORM MOVES ACROSS PARTS OF PICKENS...LUMPKIN AND
DAWSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE NIMBLEWILL...FAUSETT LAKE...JUNO...AMICALOLA FALLS
STATE PARK...LEN FOOTE HIKE INN...HOLLIS LATHEM RESERVOIR...LAKE
TAMARACK...MARBLEHILL...JASPER...TATE...NELSON AND TALMADGE.

&&

LAT...LON 3454 8409 3434 8425 3438 8426 3437 8440
      3439 8443 3438 8445 3438 8454 3444 8461
      3458 8429 3457 8426 3459 8425 3461 8419
      3461 8417
TIME...MOT...LOC 2309Z 048DEG 17KT 3451 8428
Special weather statement, Jul 20, 7:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT WED JUL 20 2011

GAZ013-014-021-022-210015-
744 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PICKENS...
CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 815 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTH AT 15
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH
COUNTIES...INCLUDING AREAS AROUND DAWSONVILLE...MCKEE...JUNO...
MARBLEHILL...SILVER CITY...HOLLIS LATHEM RESERVOIR...REAVIS
MOUNTAIN...MATT...HIGHTOWER...BALL GROUND...CUMMING...DUCKTOWN...FREE
HOME AND LATHEMTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3446 8409 3420 8413 3426 8443 3451 8430
TIME...MOT...LOC 2344Z 016DEG 12KT 3440 8422

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:12 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 20, 1:22 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 20, 1:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 20, 1:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 20, 2:22 PM EDTSpecial Weather StatementFFCDouglas38 min
Jul 20, 2:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jul 20, 2:43 PM EDTSpecial Weather StatementFFCPickens32 min
Jul 20, 2:52 PM EDTSpecial Weather StatementFFCCarroll23 min
Jul 20, 2:54 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 20, 3:10 PM EDTSpecial Weather StatementFFCPaulding50 min
Jul 20, 3:18 PM EDTSpecial Weather StatementFFCPickens27 min
Jul 20, 3:26 PM EDTSpecial Weather StatementFFCCarroll49 min
Jul 20, 3:27 PM EDTSpecial Weather StatementFFCDouglas, Fulton48 min
Jul 20, 3:57 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton48 min
Jul 20, 4:00 PM EDTSpecial Weather StatementFFCFloyd, Paulding, Polk45 min
Jul 20, 4:10 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 20, 4:14 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson46 min
Jul 20, 4:28 PM EDTSpecial Weather StatementFFCJones32 min
Jul 20, 4:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe60 min
Jul 20, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 20, 4:35 PM EDTSevere Thunderstorm WarningFFCJones25 min
Jul 20, 4:44 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk46 min
Jul 20, 5:13 PM EDTSpecial Weather StatementFFCJasper32 min
Jul 20, 5:38 PM EDTSpecial Weather StatementFFCNewton37 min
Jul 20, 7:09 PM EDTSpecial Weather StatementFFCDawson, Pickens36 min
Jul 20, 7:45 PM EDTSpecial Weather StatementFFCGilmer30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.